Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
geoff_156

weird black bits after spots disappear

i hav been usin retin a and bp quinoderm cream along with taking doxyscycline pills 4 a while and most my spots hav cleared up, so i recomend this treatment

however iv found that after a spot has disappeared it leaves a blackish mark in its place which is almost as bad as acne!

i waas wondering if this is normal and perhaps hyperpigmentation of somesort

im oriental so mayb i dnt get red marks i get black marks i dunno

wel any help would b really appreicated and any tips on getting rid of the marks would b fantastic 2

sori if this is the wrong forum 2 post bt i dnt really kno wt the marks are

Share this post


Link to post
Share on other sites

Everyone has different skin tones and also the colour of mark a person may get after a spot clears. The marks I use to get ranged anywhere from light brown to black. Unfortunately, the darker it is, the longer it takes to clear. As to how to get rid of them, the safest cure I know is simply time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×